# SDR ABXA20230515104

- Difficulty date: March 29, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183T30018
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED R/H TRAILING EDGE ELAVATOR HAS DAMGE DUE TO IMPACT TO LIFT. REPAIRED IMPACT DAMGE ON R/H ELEVATOR O/B T/E WITH 350 DEGREE CARBON GRAPHITE DOUBLER WITH CORE REPAIR IAW B767-300 51-40-02, 55-20-01, 51-70-04 B767 NDTM PT 1 51-01-01, BAC DWG 113T3001 REV C, WEIGHT AND BALANCED ELEVATOR IAW B767-300 SRM 51-60-02.
